MAUDE Adverse Event Report: COLOPLAST A/S FOLYSIL CATHETER; FOLEY CATHETER

COLOPLAST A/S FOLYSIL CATHETER; FOLEY CATHETER
Model Number AA61181002
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes Tissue Damage (2104); Blood Loss (2597)
Date of Event 07/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Once our evaluation is complete, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, the tip of the catheter had a pick which damaged the internal lobe tissues at the insertion, resulting in urethrorrhagia.

Brand Name
FOLYSIL CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1-3
humlebaek, 3050
DA  3050
MDR Report Key10372606
Report Number9610711-2020-00026
Device Sequence Number3120481
Product Code EZL
UDI-Device Identifier03600040127605
UDI-Public03600040127605
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K013174
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/13/2024
Device Model NumberAA61181002
Device Catalogue NumberAA6118
Device Lot Number7161609
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2020
Initial Report FDA Received Date08/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;